MathSciNet Relay Station
MathSciNet bibliographic data
MR1342835 32C07 (14P20 58A07)
Coste, Michel; Ruiz, Jesús M.; Shiota, Masahiro Approximation in compact Nash manifolds. Amer. J. Math. 117 (1995), no. 4, 905–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement